I went to a specialist complaining of muscle soreness. I am 56 year old male. I take 10 mg a day of lovistatin and a low dose aspirin for cholestoral maintenance. I switched from 10mg a day of lipitor which I took for 18 months and have been taking lovistatin for 90 days or so. The muscle soreness seemed to start within the last two years mostly in the arms, elbows and shoulders. The doctor took several blood samples and all came out acceptable except my Vitiman D was 25 and I was told that was low (30-80 being the normal range I think). I'm not sure if the medication is causing it. I get plenty of sunshine outside mowing lawns and working in the garden, and I eat reasonably well some fish, milk in cereal in the morning, and lots of veg's. Any other thoughts on what could casue a low Vitiman D level?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?